# SDR 2022F00429

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: General aviation
- Aircraft: N750EA
- Make and model: Cessna 750
- Aircraft serial: 7500188
- Aircraft time: 6,977 hours, 3,930 cycles
- Engine: Rroyce AE3007C1
- Engine time: 6,891 hours, 3,849 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Condition: Sheared
- Location: Alternator
- Component: Alternator
- Component part number: 99144354
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING A POSITIONING FLIGHT FROM KPNE TO KHPN, THE CREW EXPERIENCED AN ABNORMAL OIL INDICATION ON ENGINE NO. 1.  THE CHECKLIST DIRECTED THE CREW TO SHUTDOWN THE ENGINE AS A PRECAUTIONARY ACTION.  THE CREW ASSESSED THE PROBLEM, DECLARED AN EMERGENCY AND LANDED SAFELY IN KHPN.  AFTER MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AN INVESTIGATION OF THE NO. 1 ENGINE FOUND THAT THE ALTERNATOR HAS SHEARED ITS SHAFT AND THAT THE OIL VACATED THE ENGINE THROUGH THAT OPENING.  A FADEC READING HAS BEEN DIRECTED TO BE ACCOMPLISHED AND THE FINDINGS WILL DETERMINE WHAT ACTION WILL BE TAKEN NEXT.
